MathSciNet Relay Station
MathSciNet bibliographic data
MR1151063 47N60 (34G10 47A35 47D03 92D25)
Inaba, Hisashi Strong ergodicity for perturbed dual semigroups and application to age-dependent population dynamics. J. Math. Anal. Appl. 165 (1992), no. 1, 102–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement